Jump to content

Photo

Pain With The Moisturiser?!

moisturiser pain regimen acne skin spots week2

3 replies to this topic

#1 teen123

teen123

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Blog Entries: 5
    Likes: 0
About Me
  • Gender:Female
  • Location:England
  • Joined: 26-August 12

Posted 03 September 2012 - 10:36 AM

So I'm on the second week of the regimen and my skin has just started the dry phase, it's unbearably dry and flaky.. When I put the moisturiser on it is unbearably painful, like a stinging type pain.

It hurts so much, is this normal?

Thanks

#2 sasound23

sasound23

    Junior Member

  • Members
  • Posts & Likes
    Posts: 44
    Likes: 7
About Me
  • Joined: 16-August 12

Posted 03 September 2012 - 01:18 PM

Yes it is pretty normal, I remember when I started both the bp and moisturizer would sting. It will wear off in less than an hour.

#3 AyeAye

AyeAye

    Veteran Member

  • Moderators
  • Posts & Likes
    Posts: 1,675
    Gallery Images: 30
    Likes: 630
About Me
  • Gender:Female
  • Location:Australia
  • Interests:Boxing, cycling, reading, learning to speak french (tres mal), public speaking, bush walking/hiking, chocolate - well actually food in general, and perfect skin.... gazing admiringly at people's perfect skin.
  • Joined: 08-September 11

Achievements

     

Posted 03 September 2012 - 08:09 PM

I shudder when I think back to that burning pain. I used to dread putting on the moisturiser, but it got better after 4 weeks for me. Hang in there....

#4 rush25

rush25

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 833
    Likes: 45
About Me
  • Gender:Female
  • Location:U.S.
  • Interests:beauty junkie
  • Joined: 25-March 07

Achievements

     

Posted 05 September 2012 - 07:08 PM

I'd say stick with it for a while. I switched moisturizers because I found Dan's moisturizer to be irritating for my skin.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users